Yu. V. Bogdansky

Search this author in Google Scholar


Articles: 3

On one problem of Yu. M. Berezansky

Yuri Bogdanskii

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 27 (2021), no. 1, 25-30

In this article we prove the maximum principle for $L$-harmonic functions on a Hilbert space, where $(Lu)(x) = j(x)(u''(x))$ with $j(x)$ being a nonnegative functional on the space of self-adjoint bounded operators. The proposed method is then applied to a study of parabolic equations for functions on a Hilbert space.

Доведено принцип максимума для L-гармонічних функцій на гільбертовім просторі, де $(Lu)(x) = j(x)(u'' (x))$, $j(x)$--невід’ємний функціонал на просторі самоспряжених обмежених операторів. Запропонований метод застосовується також до дослідження параболічних рівнянь відносно функцій на гільбертовім просторі.

Mathematical heritage of Yuri L'vovich Daletskii

Ya. I. Belopolʹskaya, Yu. M. Berezansky, Yu. V. Bogdansky, V. V. Lyubashenko, Yu. A. Mitropolsky

Methods Funct. Anal. Topology 5 (1999), no. 4, 1-8

Essentially infinite-dimensional elliptic operators and P. Levy's problem

Yu. V. Bogdansky

Methods Funct. Anal. Topology 5 (1999), no. 4, 28-36


All Issues